# SDR QXEA2013122801566

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 13,486 hours, 14,824 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180007
- Part serial: 2705
- Condition: Arced
- Location: Cockpit
- Part time: 13,479 hours, 14,818 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OBSERVED ELECTRICAL SPARKS AT THE BASE OF SIDE WINDOW WHEN "PLT SIDE WDO HT" SWITCH WAS ON.  SPARKING STOPS WHEN "PLT SIDE WDO/HT" SWITCH IS OFF.  PERFORMED PILOT SIDE WINDOW HEAT OPS TEST AMM 30-41-00-710-802. CONFIRMED BASE OF WINDOW HEATING ELEMENT ARCING.  REMOVED AND INSTALLED SERVICEABLE PILOT SIDE WINDOW IAW AMM 56-10-06-000-801 AND 56-10-06-400-801.  OPS TEST GOOD.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
